Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I took anywhere from 100,000 to 200,000 I.U. of Vitamin A for about 2 months and 5 days. Towards the end of that span, my oiliness had noticeably decreased and my acne was relatively not present (still two or three pimples always). Then, I stopped the Vitamin A supplementation altogether.

It has been about three months since then and my acne has returned, my oiliness has returned, and so forth. All effects of the Vitamin A have long since worn off. I went to see a laser specialist over Thanksgiving break and told him the situation (that is, I have horrible redness and visible blood vessels and recurring acne), and he wanted to do a combination of Smoothbeam and Vbeam. I am all for this (and was at the time), but we agreed that I wasn't ready. He said that Vitamin A is not as potent as Accutane and the effects do not last as long, and seeing as I only took the Vitamin A for 2 months (as opposed to a whole 6 for a course of Accutane), we could perform a test spot late December. If everything goes well, we will perform a whole treatment in early January.

I am desperately wondering whether anyone agrees/disagrees with my derm and whether they have any insight. I know the saying "better safe than sorry" could easily apply here, but I am constantly depressed. I feel like nothing has gone my way in terms of acne, and am anxious to see this redness gone.

Thanks everyone,

C

P.S. I do trust this new dermatologist (as he is extremely renowned for laser), Dr. Paul Friedman, but I have a hard time trusting dermatologists in general. I am constantly correcting them during visits (though that has yet to happen with Dr. Friedman).

Edited by Cameron Sane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×